# SDR P5CA2017011200017

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RIVETS NR 1 NACELLE. REMOVED DAMAGED RIVETS IAW SRM 51-40-02-0G-0 REV 67.   INSTALLED NEW RIVETS IAW SRM 51-40-02-0G-0 REV 67 AND  CMM 71-13-24 REV 43.
